Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 38, NWS Green Bay, WI

May 17, 20174 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 17, 2017, 7:44 PM CDT for 4 counties in Wisconsin. It was in force for 29 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2017, 7:44 PM CDT (00:44 UTC)
Expired
May 17, 2017, 8:13 PM CDT
In force
29 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI

The radar

The Green Bay radar (KGRB), 139 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 7:58 PM CDTTSTM WND GST 45Antigo, WIWIND GUST ESTIMATED AT 45 MPH.
May 17, 8:04 PM CDTTSTM WND DMGWoodboro, WITREES AND POWER LINES DOWN. TIME ESTIMATED BASED ON RADAR.
May 17, 8:05 PM CDTTSTM WND DMGAntigo, WITREES DOWN IN THE CITY OF ANTIGO.
May 17, 8:12 PM CDTTSTM WND DMGElcho, WITREES DOWN IN ELCHO. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:13 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 483 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
483 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.2
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted.

816 
WUUS53 KGRB 180044
SVRGRB
WIC067-069-073-085-180145-
/O.NEW.KGRB.SV.W.0038.170518T0044Z-170518T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
744 PM CDT WED MAY 17 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Eastern Lincoln County in north central Wisconsin...
  Northeastern Marathon County in central Wisconsin...
  Southeastern Oneida County in north central Wisconsin...
  Langlade County in north central Wisconsin...

* Until 845 PM CDT.

* At 743 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles west of Parrish to 10 miles southwest of
  Antigo, moving northeast at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Antigo, Rhinelander, Tomahawk, Woodboro, Parrish, Pearson, Elcho,
  Polar, Neva and Enterprise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1100 PM CDT for central,
north central and northeastern Wisconsin.

LAT...LON 4579 8966 4558 8905 4547 8904 4546 8897
      4524 8884 4494 8937 4511 8949 4535 8975
TIME...MOT...LOC 0043Z 215DEG 57KT 4538 8957 4522 8938 4502 8928 

HAIL...1.00IN
WIND...60MPH
 
$$

EB
2 follow-up statements
071 
WWUS53 KGRB 180106
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
806 PM CDT WED MAY 17 2017

WIC069-180115-
/O.CAN.KGRB.SV.W.0038.000000T0000Z-170518T0145Z/
Lincoln WI-
806 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for central,
north central and northeastern Wisconsin.

LAT...LON 4579 8966 4558 8905 4547 8904 4546 8897
      4524 8884 4494 8937 4511 8943 4555 8943
TIME...MOT...LOC 0105Z 215DEG 57KT 4563 8932 4547 8913 4527 8903 

$$

WIC067-073-085-180145-
/O.CON.KGRB.SV.W.0038.000000T0000Z-170518T0145Z/
Marathon WI-Oneida WI-Langlade WI-
806 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN MARATHON...SOUTHEASTERN ONEIDA AND LANGLADE
COUNTIES...

At 805 PM CDT, severe thunderstorms were located along a line
extending from near Rhinelander to 12 miles southwest of Crandon to 6
miles south of Pearson, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Antigo, Rhinelander, Parrish, Pearson, Elcho, Polar, Neva,
Enterprise, Monico and Ackley Wildlife Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1100 PM CDT for central,
north central and northeastern Wisconsin.

LAT...LON 4579 8966 4558 8905 4547 8904 4546 8897
      4524 8884 4494 8937 4511 8943 4555 8943
TIME...MOT...LOC 0105Z 215DEG 57KT 4563 8932 4547 8913 4527 8903 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

AK
833 
WWUS53 KGRB 180113
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
813 PM CDT WED MAY 17 2017

WIC067-073-085-180121-
/O.CAN.KGRB.SV.W.0038.000000T0000Z-170518T0145Z/
Marathon WI-Oneida WI-Langlade WI-
813 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARATHON...
SOUTHEASTERN ONEIDA AND LANGLADE COUNTIES IS CANCELLED...

This warning has been replaced by a new severe thunderstorm warning. 
Please refer to that bulletin for details.   

A tornado watch remains in effect until 1100 PM CDT for central,
north central and northeastern Wisconsin.

LAT...LON 4579 8966 4558 8905 4547 8904 4546 8897
      4524 8884 4494 8937 4511 8943 4555 8943
TIME...MOT...LOC 0109Z 215DEG 57KT 4569 8926 4553 8907 4533 8897 

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 7:21 PM CDT, 23 minutes earlier.

Area forecast discussion, May 17, 7:21 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
721 PM CDT Wed May 17 2017

Updated aviation portion for 00Z TAF issuance
and new information added to update section

.UPDATE...
Issued at 708 PM CDT Wed May 17 2017

Severe threat continues to gradually evolve across the area.
Although it will be moving out of the strongest instability, the
line over central Wisconsin is likely to maintain its intensity as
it surges into north-central Wisconsin during the evening.

The specifics of the evolution of the severe threat in eastern
Wisconsin is a little more unclear. The line in central Wisconsin
could build southeast and merge with the small cluster of storms
now entering southeast Wisconsin. It is also possible it may take
until the QLCS racing northeast from Iowa arrives in the area later
this evening. But given the intense QG forcing (at least for May)
continuing to bear down on the area from the southwest (in
advance of intense negatively-tilted shortwave ejecting across
Iowa), it is likely convection will affect the area at some point.
Assuming storms develop over eastern Wisconsin, there appears to
be sufficient shear and instability for them to pose a severe
threat.
&&

.SHORT TERM...Tonight and Thursday
Issued at 242 PM CDT Wed May 17 2017

A low pressure system, clearly seen spinning across the Missouri
Valley, will continue moving northeast towards northern Wisconsin
this afternoon and is forecast to be over the forecast area late
tonight and early Thursday morning. As this system tracks towards
the area instability will increase precipitously this afternoon
and this evening with forecast MUCAPEs of 2000 to 2500 J/kg. An
18Z KGRB RAOB sounding already shows 1100 J/kg of SBCAPE, which is
expected to rise as surface temperatures rise to around 80 this
afternoon. In addition to the instability 0-6 km bulk shear values
are expected to increase to around 50 knots. This setup points to
an increased severe weather potential for northeast Wisconsin, as
noted by the Slight Risk from the SPC convective outlook. The main
severe weather threat appears to be winds, as noted by the strong
50+ knots of wind starting as low as 8800 ft in the 18Z KGRB RAOB,
and 70 knots noted just above 20k ft agl. In addition to damaging
winds, large hail is possible with a fat CAPE profile in the hail
growth zone as well as tornadoes given the low level shear noted
in the low levels of the RAOB sounding. Models are indicating a
very long night in store for the forecast area as several rounds
of strong to severe storms track through the forecast area through
the overnight hours. Preliminary thoughts are there could be 3
rounds, however there could be more or less based on how the low
progresses towards the area tonight and how long the instability
can remain in place after sunset.

In addition to severe weather, flooding will be a concern across
north-central Wisconsin where several rounds of showers and
thunderstorms have already passed through yesterday night. However
the fast winds noted in the sounding will lead to fast moving
storms during this period, keeping the chances for training over
any given area rather low. Therefore will hold off on any flood
watches for this area at this time.

The storms will exit the area late tonight and Thursday morning as
the low moves through the area and a cold front brings a cooler,
more stable airmass to the region. Temperatures Thursday afternoon
are expected to fall behind the cold front despite being the
middle of May, a rare event for this time of year.

.LONG TERM...Thursday Night Through Wednesday
Issued at 242 PM CDT Wed May 17 2017

Very cool conditions expected at the beginning of the period, then
temperatures will modify early next week but will remain below
normal for the latter half of May. Winds will gradually diminish
later Thursday with a frost or freeze expected north and west of
the Fox Valley. Conditions across the Fox Valley and lakeshore a
little more tricky as winds stay up even late at night. This will
more than likely limit the frost potential and keep temperatures
from 35 to 39 degrees. Highs on Friday will be very cool with
readings only reaching the middle to upper 50s. For Friday night,
clouds will be on the increase with chances of rain after
midnight.

Rain is expected on Saturday into Saturday night as the next
system moves across the region. The next chance of rain will be
next Tuesday and Wednesday. Below normal temperatures are expected
for much of the period.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 708 PM CDT Wed May 17 2017

Thunderstorms will be the main aviation forecast issue. Once those
pass through later tonight, expect low ceilings and some lower
visibilities to push into north-central Wisconsin later tonight.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........Skowronski
SHORT TERM.....Kurimski
LONG TERM......Eckberg
AVIATION.......Skowronski
Hazardous weather outlook, May 17, 2:08 PM CDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
208 PM CDT Wed May 17 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
208 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This afternoon and Tonight

There is a slight risk of severe thunderstorms across nearly all
of the forecast area. Large hail, damaging winds, and a few
tornadoes are possible. The afternoon and early evening hours have
the greatest potential for severe storms.

The thunderstorms will also produce heavy rain, especially across
far northern Wisconsin where local flooding is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

A frost or freeze is likely north and west of the Fox Valley
Thursday night. Patchy frost is also possible across the Fox
Valley as well, but will depend if winds diminish late Thursday
night.

Thunderstorms are possible Saturday night but it is too early to
determine the severe weather threat at this time. There is also
the potential for heavy rain Saturday and Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this afternoon and tonight.

LMZ521-522-541>543-181915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
208 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This afternoon and Tonight

Increasing south winds and building waves will lead to hazardous
conditions in the Lake Michigan waters. There is a also a chance
of severe thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

An abrupt wind shift from south to north will take place Thursday
during the morning or midday hours. Winds could gust to gale
force for a few hours from the north after the wind shift.

There is a chance for thunderstorms Saturday night. Winds and
waves hazardous to small craft are possible on Thursday.

Kurimski/Eckberg

In the hours before

Local storm report, May 17, 7:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
716 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             5 E WISCONSIN RAPIDS    44.40N 89.74W
05/17/2017  M0.75 INCH       WOOD               WI   TRAINED SPOTTER

            ALSO NOTED SEVERAL 1-2 INCH DIAMETER TREE BRANCHES DOWN
            THROUGHOUT TOWN.

&&

KLB
Local storm report, May 17, 7:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
731 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             4 S NEKOOSA             44.25N 89.88W
05/17/2017  M1.00 INCH       WOOD               WI   TRAINED SPOTTER

0653 PM     TSTM WND GST     PORT EDWARDS            44.33N 89.84W
05/17/2017  M60.00 MPH       WOOD               WI   PUBLIC

            MEASURED WIND GUST. ALSO NOTED STOP LIGHTS WERE OUT.

0653 PM     HAIL             PORT EDWARDS            44.33N 89.84W
05/17/2017  M0.50 INCH       WOOD               WI   PUBLIC

&&

KURIMSKI
Local storm report, May 17, 7:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
733 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND GST     4 SE MARATHON CITY      44.91N 89.78W
05/17/2017  M42 MPH          MARATHON           WI   AMATEUR RADIO

            MEASURED WIND GUST AT THE CORNERS OF HWY N AND O. ALSO
            NOTED TORRENTIAL RAIN.

0720 PM     TSTM WND GST     MOSINEE                 44.78N 89.69W
05/17/2017  E50 MPH          MARATHON           WI   AMATEUR RADIO

            ON HWY 135 NEAR THE AIRPORT. ALSO NOTED HEAVY RAIN.

0731 PM     HAIL             PLOVER                  44.45N 89.53W
05/17/2017  E0.25 INCH       PORTAGE            WI   TRAINED SPOTTER

            ON THE INTERSECTION OF RIVER DRIVE AND GRANT AVE.

&&

KLB
Local storm report, May 17, 7:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
738 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             MOSINEE                 44.78N 89.69W
05/17/2017  M0.50 INCH       MARATHON           WI   AMATEUR RADIO

            DIZE SIZE HAIL. WIND GUST ESTIMATED AROUND 50 MPH AT 725
            PM.

&&

ECKBERG
Local storm report, May 17, 7:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
739 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             SE WAUSAU               44.96N 89.63W
05/17/2017  M0.25 INCH       MARATHON           WI   TRAINED SPOTTER

&&

KLB
Local storm report, May 17, 7:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
743 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     MOSINEE                 44.78N 89.69W
05/17/2017  M49 MPH          MARATHON           WI   AWOS

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:13 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon50 min
May 17, 7:59 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Portage, Shawano, Waupaca61 min
May 17, 8:10 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oneida, Vilas37 min
May 17, 8:15 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 17, 8:15 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 17, 8:22 PM CDTSpecial Marine WarningGRB113 min
May 17, 8:37 PM CDTAreal Flood AdvisoryGRBLincoln, Marathon, Portage, Wood12 hr
May 17, 8:39 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette31 min
May 17, 8:54 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Waushara, Wood44 min
May 17, 9:01 PM CDTRiver Flood WarningGRBWood51 hr
May 17, 9:03 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Oconto16 min
May 17, 9:26 PM CDTSevere Thunderstorm WarningGRBCalumet, Marathon, Outagamie, Portage, Shawano, Waupaca and 2 more49 min
May 17, 9:34 PM CDTSpecial Marine WarningGRB116 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Oconto, Outagamie and 1 more61 min
May 17, 10:29 PM CDTSevere Thunderstorm WarningGRBLanglade, Marinette, Menominee, Oconto28 min
May 17, 10:48 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee42 min
May 17, 11:20 PM CDTSpecial Marine WarningGRB85 min
May 18, 4:01 AM CDTGale WarningGRB17 hr
May 18, 4:01 AM CDTSmall Craft AdvisoryGRB24 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBMarinette36 hr
May 18, 5:29 AM CDTAreal Flood WarningGRBMarathon12 hr
May 18, 6:37 AM CDTRiver Flood WarningGRBLincoln62 hr
May 18, 6:37 AM CDTRiver Flood WarningGRBMarathon4 days
May 18, 6:46 AM CDTRiver Flood WarningGRBLincoln, Marathon62 hr
May 18, 7:29 AM CDTRiver Flood WarningGRBWood27 hr
May 18, 9:51 AM CDTRiver Flood WarningGRBMarathon57 hr
May 18, 2:50 PM CDTFrost AdvisoryGRBMarathon, Marinette, Menominee, Oconto, Portage, Shawano and 3 more17 hr
May 18, 2:50 PM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more17 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.